# SDR SIMA201103409

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 23,287 hours, 20,633 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4479 THE CREW REPORTED A STRONG ELECTRICAL ODOR IN GALLEY (IT WAS NOT DOCUMENTED WHEN THE CREW NOTICED THE ODOR).  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD BALLAST ABOVE SEAT 1BC IAW EMB 33-21-05, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
